# SDR UPS01235284

- Difficulty date: February 19, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, NR 2 ENG INLET S-DUCT INNER SKIN HAS APPROX 6 INCH CIRCUMFERENTIAL CRACK AT 4 O''CLK APPROX 30 INCHES AFT OF WHERE S-DUCT ATTACHES TO INLET.  CUT OUT DAMAGED AREA APPROX 7 X 1 INCHES.  PERFORMED NDT AND NO CRACK INDICATIONS.  INSTALLED SKIN DOUBLER AND RIB REPAIR.
